# SDR CALA2014072191488

- Difficulty date: July 18, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 72,917 hours, 26,758 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER STATION 1681 FRAME SECTION REMOVAL FOUND OTBD CHORD BETWEEN STRINGS 17R & 18R TO HAVE THREE EACH HOLES WITH PREVIOUS COUNTER BORES.  REMOVED DAMAGED SECTION OF THE OTBD CHORD, FABRICATED REPLACEMENT CHORD & SPLICE ANGLE.  INSTALLED REPLACEMENT CHORD IAW EA 130464IR & ECRA 5360-01303 AT BS 1681 BETWEEN STRINGERS 14R & 20R.  MUST BE INSPECTION EVERY 24 MONTHS OR 3000 FLT CYCLES WHICHEVER COMES FIRST.  ACCOMPLISHED INSPECTION IAW PART 2 OF ECRA 5360-01303.  INSPECTED & COMPLIED WITH METER IAW PART 2 OF ECRA 5360-01303.  NO RECORDABLE DISCREPANCIES NOTED.
